Lattices and hypergraphs associated to square-free monomial ideals

Kuei Nuan Lin, Sonja Mapes

Research output: Contribution to journalArticlepeer-review


Given a square-free monomial ideal I in a polynomial ring R over a field (Formula presented.) one can associate it with its LCM-lattice and its hypergraph. In this short note, we establish the connection between the LCM-lattice and the hypergraph, and in doing so we provide a sufficient condition for removing higher dimension edges of the hypergraph without impacting the projective dimension of the square-free monomial ideal. We also offer algorithms to compute the projective dimension of a class of square-free monomial ideals built using the new result and previous results of Lin-Mantero.

Original languageEnglish (US)
Pages (from-to)4710-4724
Number of pages15
JournalCommunications in Algebra
Issue number11
StatePublished - 2022

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Lattices and hypergraphs associated to square-free monomial ideals'. Together they form a unique fingerprint.

Cite this